# SDR DALA14007320942

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 64,216 hours, 48,222 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT SEAT 26DE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE IN THE CONNECTOR, REPAIRED THE CONNECTOR PIN, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
